# SDR FDEA201210103584

- Difficulty date: October 10, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110177
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER 28R HAS CORROSION, BS 1438.   R & R WITH NEW STRINGER FROM STA 1383 TO STA 1458 IAW DWG 146N3300, SHT 17 REV B.  REPAIR IS MAJOR.
